Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS TUBING SET
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MILTENYI BIOTEC GMBH CLINIMACS TUBING SET
Catalog Number
161-01
Medical Device Problem Code
Device Issue (2379)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer complained a broken spike of the drip chamber during insertion of the pall filter the event was detected during set up of the clinimacs tubing set ce.No risk to the patient.
New Search
Submit an Adverse Event Report
Brand Name
CLINIMACS TUBING SET
Common Device Name
CLINIMACS TUBING SET
Manufacturer
(Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM 51429
MDR Report Key
5520870
Report Number
3005290010-2016-00058
Device Sequence Number
18980958
Product Code
OVG
UDI-Device Identifier
04049934004841
UDI-Public
4049934004841
Combination Product (Y/N)
N
Initial Reporter Country
SZ
PMA/510(K) Number
BH110018
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Other
Type of Report
Initial
Report Date
(Section B)
03/23/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
04/13/2018
Device Catalogue Number
161-01
Device Lot Number
B2396
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/03/2016
Initial Report FDA Received Date
03/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1